# SDR CALA2011120600789

- Difficulty date: December 3, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,543 hours, 14,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A57122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 1010 RBL 32 SHEAR WEB FOUND CORRSION CRACKED.  CABIN RT STA 1010 RBL 32 SHEARE WEB REPAIRED AS PER EC/RA 5320-02040 REV_- HFEC NIL CRACK FOUND ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1-18 ACCOMPLISHED.
